Constructing of Edwards Curves on the Basis of Elliptic Curve in a canonical Form

Бессалов, Анатолій Володимирович (2014) Constructing of Edwards Curves on the Basis of Elliptic Curve in a canonical Form Прикладная радиоэлектроника, 13 (3). pp. 286-289. ISSN 1727-1290

[img] Text
A_Bessalov_PRE_3_IS.docx - Published Version

Download (82kB)

Abstract

The conditions for existence canonical curves isomorphic to Edwards curves over a prime field are found.The approach is based on substitution of canonical curve parameters (a,b) by a parameters pair (a,c), where c–is the cubic equation unique root in a field. Additionally two lemmas are proved in a quadratic residues theory, which is constructed on the Gauss scheme.

Item Type: Article
Uncontrolled Keywords: canonical elliptic curve, Edwards curve, twisted curve, curve parameters, isomorphism, quadratic residue, quadratic non-residue.
Subjects: Articles in journals > Фахові (входять до переліку фахових, затверджений МОН)
Divisions: Institutes > Institute of Society > Chair of Information Technologies and Mathematics > Chair of Computer Science
Depositing User: професор Анатолій Володимирович Бессалов
Date Deposited: 04 Jun 2015 07:08
Last Modified: 04 Jun 2015 07:08
URI: http://elibrary.kubg.edu.ua/id/eprint/9832

Actions (login required)

View Item View Item